# SDR 20010207SG002

- Difficulty date: January 17, 2001
- Submitted: February 7, 2001
- Operation: Air carrier
- Aircraft: N780AT
- Make and model: Boeing 727208
- Aircraft serial: 22295
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Nut Plate
- Condition: Damaged
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT, FOUND THE L1 DOOR LOWER ATTACH POINT ON THE DOOR STRUCTURE SIDE HAS PULLED AWAY FROM THE DOOR STRUCTURE.  REPLACED NUT PLATES ON LOWER L1 DOOR HINGE ATTACH FITTING PER SRM 51-30-2.  (M)
